Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does simvastatin and exoxaparin sodium cause abnormal liver function test?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5614 Questions
Do simvastatin & Exoxaparin Sodium have neg. liver func. tests? - many other drugs on board.
Posted Sun, 24 Nov 2013 in X-ray, Lab tests and Scans
Answered by Dr. Ivan R. Rommstein 27 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Exonaparine soidum rarely cause liver function test abnormality. Simvastatine is known to cause LFT elevation and sometimes it may be a reason for discontinuation of this drug. However,you should stop taking it only if there is significant LFT elevation (three times normal) and if simvastatine is the only cause of elevated LFT. Many other drugs can have thise side effects too such as antidepressants. Also, you should always rule out nonmedical cause of elevated LFT such as fatty liver, gallbladder issue or hepatitis. But as I said if ALT and AST are less than 100 and bilirubin level is normal, you dont have to be concerned. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor